# SDR FDEA201506282110

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 625 hours, 14,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6044115
- Part serial: 0311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST HAS, BATT 1 LO, ALERT.  FAULT WAS AT POWER UP AFTER LAYOVER.  AFTER 2 HOURS ALLOWED TO CHARGE, FAULT CONTINUES.  R & R BATTERY & CHARGER PACK.
